MathSciNet Relay Station
MathSciNet bibliographic data
MR1301046 58A99 (54F15 54F50 57R35 57R40)
Repovš, Dušan; Skopenkov, Arkadij B.; Ščepin, Evgenij V. $C^1$-homogeneous compacta in ${\bf R}^n$ are $C^1$-submanifolds of ${\bf R}^n$. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1219–1226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement